The Annals of Mathematical Statistics

A Note on Nonparametric Tests for Scale

A. P. Basu and George Woodworth

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 1 (1967), 274-277.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699082

Digital Object Identifier
doi:10.1214/aoms/1177699082

Mathematical Reviews number (MathSciNet)
MR207127

Zentralblatt MATH identifier
0149.15005

JSTOR
links.jstor.org

Citation

Basu, A. P.; Woodworth, George. A Note on Nonparametric Tests for Scale. Ann. Math. Statist. 38 (1967), no. 1, 274--277. doi:10.1214/aoms/1177699082. https://projecteuclid.org/euclid.aoms/1177699082


Export citation